Optimum Set of Paths which Pass All Arcs of a Graph

Hiroshi MASUYAMA  Tetsuo ICHIMORI  

Publication
IEICE TRANSACTIONS (1976-1990)   Vol.E69   No.1   pp.6-8
Publication Date: 1986/01/25
Online ISSN: 
DOI: 
Print ISSN: 0000-0000
Type of Manuscript: LETTER
Category: Software Technology
Keyword: 


Full Text: PDF(197.6KB)
>>Buy this Article


Summary: 
Some properties of an optimum set of paths which pass all arcs of a graph are presented. It is shown that the unique existence of the optimum set depends on the configuration of a graph. The set is of use as the minimum set of test cases to the path test.